During the vaccination campaign against the Chinese Communist Party (CCP) virus in Great Britain, 143 people died shortly after receiving the vaccines. Still, the Medicines and Healthcare products Regulatory Agency (MHRA) maintains that the vaccination “didn’t play a role.”

The MHRA also states: “We remain confident that the benefits of these vaccines outweigh any risks,” according to The Sun on Feb. 5. 

The regulatory body attributes the deaths to pre-existing causes in the patients and their advanced age and alleges evidence that the vaccines are linked to the events is lacking. 

Records show 22,820 reports of suspected undesirable side effects as of Jan. 24, the most notable of which include 75 cases of facial paralysis or paresis after receiving both doses.

The most frequently reported symptoms are tenderness and pain at the injection site, headaches, fatigue, joint and muscle pain, fever, chills, and nausea.

Although vaccination campaigns are progressing in many countries, no known website keeps a real-time tally of possible deaths caused by vaccines, similar to the page that counts the daily deaths and infections caused by the CCP virus. 

Data on deaths and adverse effects are sporadic and scattered so far. 

In Germany, Spain, the United States, Norway, Belgium, and Peru, the total number of deaths recorded after vaccination is around 250. As the U.S. data includes user-submitted information, at least 181 of these cases have not been independently verified, DW reports on Feb. 5. 

According to other partial data, 3,916 adverse events had already occurred in the United States in December, including 13 deaths, which could deter people from taking the vaccines, according to Children’s Health Defense. 

Also under question are estimates presented by the U.S. CDC during the 10 days following Pfizer’s vaccine’s launch.

“The CDC’s conservative estimate of the anaphylaxis rate for experimental COVID-19 mRNA vaccines is roughly 10 times greater than for flu shots, including in individuals with no prior history of allergic reactions,” according to Children’s Health Defense.